# SDR 2001UALA01048

- Difficulty date: June 18, 2001
- Submitted: June 27, 2001
- Operation: Air carrier
- Aircraft: N512UA
- Make and model: Boeing 757222
- Aircraft serial: 24809
- Aircraft time: 37,013 hours, 14,036 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DENTED STA 602 - 622 STR 16L.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED DOUBLERS ON SKIN AND REPAIR U-CHANNELS ON STRINGER.
